Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Anxiety and Stress Disorders

Lexapro Withdrawal

04/11/2006

Question:

Though I am senior level executive male/47 was on Lexapro and clonazepam 0.5 since 2 years because of GAD/stress. Recently, doctor discontinued due to improvement of symptoms. Since last few days, I have strated feeling symptoms: 1.I feel loneliness as if I do not have any inclination to speak to my relation. 2. I am not very interactive in the circle. 3 I feel isolated from my circle and unable to participate effectively in a gathering so much so that, I find, I have no topic to deliberate upon. 4. I have become introvert brooding over some issue, not feeling to talk to anybody 5. I have become overapprehensive and always under the lurking fear. 6. Growing age has started frustration in me and I feel I am gradually withdrawing interest and feeling of being aged has overwhelmed me.

Please assist me in getting out of my present ailment. Are the above symptoms suggest withdrawl effect of Lexapro 10 mg + clonazepam 0.5 I am otherwise very successful executive.

Answer:

This question has been answered previously. You can also return to the Ask an Expert page and use the "Search" option to find information from related questions. Feel free to write back if you still have questions or need an explanation.

See the archived questions for lexapro withdrawal (4-4-06)and what to do (3-23-06), which are almost identical questions to yours.

For more information:

Go to the Anxiety and Stress Disorders health topic, where you can:

Response by:

Nancy   Elder, MD Nancy Elder, MD
Associate Professor
College of Medicine
University of Cincinnati